# SDR CALA2017041401006

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 47,923 hours, 15,961 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT SLIDE ARMED LIGHT ON. RENDER SAFE CHECK LIST AND FIM 25-66-00 USED. CLEANED BOTH PROX SWITCHES AND OPS DOOR LIGHT FOUND OK.
